# SDR SWAA2025091714603

- Difficulty date: September 14, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 30,301 hours, 15,117 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD INBOARD FA FLASHLIGHT WILL NOT CHARGE.   REPLACED THE FWD INBOARD FA FLASHLIGHT PER AMM 25-64-00. OPC GOOD.
